English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Twisted homology for the mirabolic nilradical

MPS-Authors
/persons/resource/persons234847

Aizenbud,  Avraham
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235347

Gourevitch,  Dmitry
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236110

Sahi,  Siddhartha
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Aizenbud, A., Gourevitch, D., & Sahi, S. (2015). Twisted homology for the mirabolic nilradical. Israel Journal of Mathematics, 206(1), 39-88. doi:10.1007/s11856-014-1150-3.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1184-3
Abstract
There is no abstract available